MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US APG+ PERIPH DRILL GUIDE; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES

DEPUY ORTHOPAEDICS INC US APG+ PERIPH DRILL GUIDE; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Model Number 2236-00-016
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the glenoid peripheral guide handle and guide was found to have been worn upon inspection, not holding the guide well.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned devices confirmed the reported event.The returned drill guide was found to be severely worn resulting in the inability for returned drill guide to fully secure with the returned outer handle during functional testing with a retained inner handle.No problem was found with the returned outer handle.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
APG+ PERIPH DRILL GUIDE
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11893152
Report Number1818910-2021-11374
Device Sequence Number3633666
Product Code HWT
UDI-Device Identifier10603295105831
UDI-Public10603295105831
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2236-00-016
Device Catalogue Number223600016
Device Lot NumberPG1210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2021
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1